# SDR AALA990981

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8497934191
- Condition: Missing
- Location: Row 19ab
- Component: Weber
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, SEAT 19AB HAD ONLY ONE RED LIGHT ASSEMBLY FOR EMERGENCY EXIT ESCAPE PATH LIGHTING SYSTEM.  INSTALLED SECOND EMERGENCY EXIT ESCAPE PATH LIGHTING ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
